# SDR 97ZZZX2142

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105NC
- Make and model: Bolkms BO105CBS
- Aircraft serial: 790
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32005008
- Condition: Defective
- Location: Engine
- Part time: 133 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2 NEEDLE BOUNCES AND IS SLOW TO RESPOND AT START-UP.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
